MAUDE Adverse Event Report: STEELCO S.P.A. ID 300/2 DRYING CABINET; INSTRUMENT DRYING CABINET

STEELCO S.P.A. ID 300/2 DRYING CABINET; INSTRUMENT DRYING CABINET
Model Number ID 300/2
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
While troubleshooting an id 300/2 drying cabinet that displayed an error related to the uv lamp, the technician removed the bpa filter to check if all three lamps were functioning.The technician observed the lamps for less than five seconds on three separate occasions before closing the system.Exposure to the uv light, even for these brief moments, resulted in mild photokeratitis (a sensation similar to having sand in the eyes).The irritation was temporary, with no permanent damage, and vision returned to normal.According to the doctor's note, the technician was cleared to return to work the same day.No patients were involved in this incident.
 
Additional Manufacturer Narrative
The service technician was not aware that he should not look into the uv lamp without protective eyewear.Personnel will be trained.Appropriate terms/codes are not available for adverse event problem categories "medical device problem code" and "investigation findings." we suggest: problem code: "problem associated with failure to use protective eyewear" investigation findings code: "inadequate training of technical service personnel.".
 
Additional Manufacturer Narrative
This follow-up report is being submitted to provide additional required information previously not available.The following fields have been updated: b3, b4, d4, g3, g6, h2, and h4.

Brand Name
ID 300/2 DRYING CABINET
Common Device Name
INSTRUMENT DRYING CABINET
Manufacturer (Section D)
STEELCO S.P.A.
via balegante, 27
riese pio x, 31019
IT  31019
Manufacturer (Section G)
STEELCO S.P.A.
via balegante, 27
riese pio x, 31019
IT   31019
Manufacturer Contact
endriu lago
via balegante, 27
riese pio x, 31019
IT   31019
MDR Report Key23907476
Report Number3008241044-2025-00002
Device Sequence Number13060096
Product Code MEC
UDI-Device Identifier08051520012693
UDI-Public08051520012693
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberID 300/2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown